Coming off Tamoxifen

Hi. I've just joined your group and wondered if anyone has ever stopped taking Tamoxifen after just 2 months. My side effects were not good, cramp in both legs; hot sweats; nausea; lack of sleep and mood/temper swings. Having been thrown from pillar to post with my GP and oncology department asking if there was any other medication I could take the oncologist has said there's no alternative and stop taking them. This was communicated through my GP. Feel a bit let down and isolated and wondering if anyone else has had these kind of symptoms and is there an alternative at all? 

Parents
  • Hi im having a nightmare on it 18 months so far I feel like im been crushed from inside out the pain is horrendous,  dont sleep , hot sweats mood is all over I really want to come off it ive just ordered some vit d and magnesium to see if that helps with the pain im feeling xxxxx

Reply
  • Hi im having a nightmare on it 18 months so far I feel like im been crushed from inside out the pain is horrendous,  dont sleep , hot sweats mood is all over I really want to come off it ive just ordered some vit d and magnesium to see if that helps with the pain im feeling xxxxx

Children
  • I am so sorry you're experiencing such bad side effects! I think I don't have side effects but I do as I don't feel great on a daily basis and my sleep pattern is all over the place! I am due to come off a tamoxifen after being on it for 5 years! My oncologist is happy for me to stop now and not continue for a further 5 years as initially suggested. I'm worried what stopping will do and if there will be withdrawal symptoms!